# SDR NOCA0201

- Difficulty date: September 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N800NA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: 5A30883
- Condition: Inoperative
- Location: Rt Aft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SCHEDULED SLIDE DEPLOYMENT FOR SAMPLING PROGRAM.  NR 2 RIGHT DOOR SLIDE FAILED TO DEPLOY CORRECTLY.  SLIDE INFLATED PRIOR TO DROPPING FROM DOOR.  SLIDE DID NOT DEPLOY FULLY AND CONTACT GROUND.  COMPLIANCE WITH AD 2001-15-01 WILL INCORPORATED MODIFICATIONS TO SLIDE COMPARTMENT ASSEMBLIES.  (M)
